Kentucky, 2007Flash Flooding in Kentucky, June 29, 2007
June 29, 2007 · NWS LMK · 2 events in 2 counties and zones
A slow moving cold front brought heavy rains and some flash flooding to south central Kentucky.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $100,000
- Crop damage
- None recorded
- Events
- 2
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A slow moving cold front brought heavy rains and some flash flooding to south central Kentucky.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before the first event at Jun 29, 1:00 PM CST, 40 minutes earlier.
Area forecast discussion, Jun 29, 1:00 PM CST, 40 minutes before
AREA FORECAST DISCUSSION...CORRECTED...
NATIONAL WEATHER SERVICE LOUISVILLE KY
300 PM EDT FRI JUN 29 2007
.PREVIOUS DISCUSSION...
SHORT TERM (TONIGHT AND SATURDAY)...
UPPER AIR PATTERN CURRENTLY SHOWS A BROAD TROUGH ACROSS NEW ENGLAND
AND NORTHWEST FLOW ACROSS THE GREAT LAKES. THIS TROUGH WILL AMPLIFY
THROUGH LATE SATURDAY AS ADDITIONAL ENERGY MOVES SOUTHEAST ACROSS
SOUTHERN ONTARIO.
A COLD FRONT CURRENTLY LIES IN AN EAST-WEST FASHION ACROSS SOUTHERN
INDIANA. A PREFRONTAL TROUGH AND A WIND SHIFT HAS ATTM MOVED SOUTH
OF INTERSTATE 64 AND LIES ACROSS CENTRAL KENTUCKY.
CONVECTION WILL INCREASE IN COVERAGE THROUGH LATE AFTERNOON ACROSS
THE SOUTHERN BLUEGRASS REGION AND SOUTH CENTRAL KENTUCKY ALONG AND
AHEAD OF THE AFOREMENTIONED PRE-FRONTAL TROUGH. LATEST MSAS
INDICATES LIS OF -4 TO -6 SOUTH OF INTERSTATE 64. LATEST RADAR WIND
PROFILER SHOWS NORTHWEST MID LEVEL WINDS OF 25KT. THIS WILL ALLOW
THE STRONGER STORMS TO PRODUCE GUSTY WINDS THROUGH LATE AFTERNOON.
ACROSS OUR FAR SOUTHERN COUNTIES...THE SLOWER MOVEMENT OF THE STORMS
WILL PRODUCE LOCALIZED VERY HEAVY RAINFALL THROUGH LATE AFTERNOON.
QUITE A DISCREPANCY BETWEEN THE PREFERRED GFS AND THE NAM IN THE
SOUTHWARD PROGRESS OF THE FRONT THIS EVENING. THE NAM ATTEMPTS TO
STALL THE BOUNDARY ALONG I-64 THROUGHOUT THE OVERNIGHT
PERIOD...MAINTAINING VERY HIGH DEWPOINTS ACROSS NORTHERN KENTUCKY.
THE PREFERRED GFS ALSO SLOWS THE FRONT DOWN...BUT DOES MOVE IT SOUTH
OF KENTUCKY BY EARLY TOMORROW. FEEL THAT RAINFALL CHANCES WILL
DIMINISH FROM NORTH TO SOUTH LATER THIS AFTERNOON AS SLIGHTLY DRIER
AIR FILTERS IN FROM THE NORTH. IN ADDITION...CHANCES OF AFTERNOON
CONVECTION ACROSS SOUTHERN INDIANA ARE QUITE A BIT LESS DUE TO
COOLER TEMPERATURES AND CLOUD COVER.
EVEN THOUGH THE COLD FRONT WILL MOVE SOUTH BY EARLY TOMORROW...THE
DRIER AIR WILL LAG BEHIND IT...NOT REALLY ARRIVING INTO CENTRAL
KENTUCKY UNTIL TOMORROW AFTERNOON. FOR TONIGHT...WILL END POPS
ACROSS THE NORTH AND DIMINISH CHANCES ACROSS THE SOUTH.
WILL MAINTAIN A SLIGHT CHANCE OF AFTERNOON CONVECTION ACROSS OUR
VERY SOUTHERN COUNTIES TOMORROW AFTERNOON AS MOISTURE WILL STILL BE
IN PLACE AHEAD OF THE EXPECTED PUSH OF DRIER AIR. JSD
.LONG TERM (SATURDAY NIGHT THROUGH FRIDAY)...
THERE SEEMS TO BE A GENERAL CONSENSUS THAT OVER THE NEXT FEW DAYS A
DEEP CLOSED LOW WILL DEVELOP OVER THE GULF OF ALASKA. THIS WILL IN
TURN WILL SHIFT THE RATHER DEEP TROUGH THAT DEVELOPS OVER THE EAST
COAST OVER THE WEEKEND TO THE SHIFT OFF TO THE NORTHEAST...AS THE
WESTERN NOAM RIDGE REBUILDS IN RESPONSE TO THE DEEPENING LOW OVER
THE GULF OF ALASKA. LATE IN THE PERIOD...THE ALASKAN TROUGH EJECTS A
STRONG SHORT WAVE THAT LOOKS TO EVENTUALLY MOVE INTO THE EASTERN
TROUGH AND CAUSE IT TO DEEPEN LATE IN THE PERIOD. THIS WILL ALLOW
ANOTHER COLD FRONT TO DROP INTO THE CENTRAL U.S. LATE NEXT WEEK.
THE ABOVE SCENARIO WILL GENERATE A BRIEF COOL DOWN ON SATURDAY
FOLLOWED BY A WARMUP ON SUNDAY AND THEN A RETURN TO SOMEWHAT HOT AND
MUGGY WEATHER FOR THE FIRST FEW DAYS OF THE NEW WORKWEEK. THIS WILL
BE FOLLOWED BY A CHANCE OF SHOWERS AND THUNDERSTORMS DURING THE
THURSDAY AND FRIDAY TIME FRAME AS ANOTHER COLD FRONT DROPS SOUTHEAST
ACROSS THE REGION.
HIGHS TEMPS IN THE UPPER 80S TO LOWER 90S CAN BE EXPECTED FOR THE
MONDAY THROUGH THURSDAY PERIOD OF NEXT WEEK. --21
&&
.AVIATION (FOR 18Z TAFS)...
WEAK COLD FRONT WILL MOVE ACROSS SDF AND LEX AROUND 19 TO 21Z.
CEILINGS WILL LOWER AT TIMES TO MVFR AT SDF AND LEX AFTER 20Z.
SCATTERED CONVECTION MAY AFFECT SDF AND LEX FROM 18Z THROUGH 00Z.
TIMING AND LOCATION OF CONVECTION DIFFICULT TO DETERMINE. DUE TO
EXPECTED 30 TO 40% COVERAGE WILL COVER WITH VCTS FOR NOW. EXPECT VFR
CONDITIONS AT BWG THIS AFTERNOON...BUT WITH INCREASING CHANCES OF
THUNDER AFTER 19Z. SOME CONVECTION AROUND BWG MAY BECOME STRONG THIS
AFTERNOON. JSD
&&
.LMK WATCHES/WARNINGS/ADVISORIES...
KY...NONE.
IN...NONE.
&&
Hazardous weather outlook, Jun 29, 12:57 PM CST, 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
257 PM EDT FRI JUN 29 2007
INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-300830-
ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-
CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-
BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-
JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-
SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-
FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY-
MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY-
GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY-
TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY-
ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY-
CUMBERLAND KY-CLINTON KY-
257 PM EDT (157 PM CDT) FRI JUN 29 2007
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.
.DAY ONE...TONIGHT.
SHOWERS AND THUNDERSTORMS WILL CONTINUE OVERNIGHT AS THE COLD FRONT
SLIDES SOUTHWARD ACROSS THE OUTLOOK AREA. THE MAIN THREATS OVERNIGHT
WITH ANY THUNDERSTORM WILL BE HEAVY RAINFALL AND DANGEROUS LIGHTNING.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
THERE IS A SMALL CHANCE THAT THUNDERSTORMS WILL LINGER ACROSS SOUTH
CENTRAL KENTUCKY SATURDAY WHERE MOISTURE MAY BE SUFFICIENT FOR
ISOLATED ACTIVITY. THESE STORMS ARE NOT EXPECTED TO BE STRONG.
THE NEXT CHANCE FOR SHOWERS AND THUNDERSTORMS IS ON THURSDAY
OF NEXT WEEK AS A COLD FRONT DROPS SOUTHEAST INTO THE LOWER OHIO
VALLEY REGION.
.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE ENCOURAGED TO REPORT HIGH WINDS AND HEAVY RAINFALL
AMOUNTS TONIGHT TO THE NATIONAL WEATHER SERVICE IN LOUISVILLE.
JSD
In the hours before
Special weather statement, Jun 29, 11:14 AM CST, 2 hours 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
114 PM EDT FRI JUN 29 2007
INZ090-KYZ024-025-291745-
BRECKINRIDGE-HARRISON-MEADE-
114 PM EDT FRI JUN 29 2007
...STRONG STORM MOVING ACROSS MEADE...SOUTHERN HARRISON...AND
NORTHERN BRECKINRIDGE COUNTIES...
AT 108 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES WEST OF BRANDENBURG...OR 34 MILES
SOUTHWEST OF LOUISVILLE...AND MOVING SOUTHEAST AT 25 MPH.
FREQUENT DEADLY LIGHTNING...BRIEF HEAVY RAINFALL...AND GUSTY WINDS
OF AROUND 35 TO 45 MPH...ARE EXPECTED WITH THIS STORM.
THIS STORM WILL BE...
NEAR BRANDENBURG BY 120 PM EDT.
NEAR EKRON BY 125 PM EDT.
6 MILES SOUTHWEST OF DOE VALLEY BY 135 PM EDT.
NEAR GARRETT BY 140 PM EDT.
IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
JSD
Special weather statement, Jun 29, 11:39 AM CST, 2 hours 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
139 PM EDT FRI JUN 29 2007
INZ090-KYZ025-028-029-291800-
BULLITT-HARDIN-HARRISON-MEADE-
139 PM EDT FRI JUN 29 2007
...THUNDERSTORMS WITH STRONG WINDS MOVING THROUGH FORT KNOX...
AT 135 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS NEAR WEST POINT...OR 22 MILES SOUTHWEST OF
LOUISVILLE...AND MOVING EAST AT 15 MPH.
STRONG GUSTY WINDS...FREQUENT DEADLY LIGHTNING...AND HEAVY RAIN WITH
RAINFALL AMOUNTS OF AROUND ONE INCH PER HOUR REDUCING VISIBILITIES
TO LESS THAN ONE MILE ARE EXPECTED WITH THESE STORMS.
THE STORMS WILL BE...
NEAR WEST POINT AND FORT KNOX BY 145 PM EDT.
THE STORMS WILL MOVE INTO WESTERN BULLITT COUNTY BY 2 PM EDT.
IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
SCHOLZ
Special weather statement, Jun 29, 11:59 AM CST, 1 hour 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
159 PM EDT FRI JUN 29 2007
KYZ028-029-045-291830-
BULLITT-HARDIN-NELSON-
159 PM EDT FRI JUN 29 2007
...STRONG THUNDERSTORMS MOVING ACROSS BULLITT COUNTY...
AT 157 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS 6 MILES SOUTHWEST OF SHEPHERDSVILLE...OR 20
MILES SOUTH OF LOUISVILLE...AND MOVING EAST AT 30 MPH.
STRONG GUSTY WINDS OF 45 TO 50 MPH...FREQUENT DEADLY LIGHTNING...AND
HEAVY RAIN WITH RAINFALL AMOUNTS OF AROUND ONE INCH PER HOUR
REDUCING VISIBILITIES TO LESS THAN ONE MILE... ARE EXPECTED WITH
THESE STORMS.
IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
SCHOLZ
Special weather statement, Jun 29, 12:20 PM CST, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
220 PM EDT FRI JUN 29 2007
KYZ029-045-046-054-291845-
BULLITT-MARION-NELSON-WASHINGTON-
220 PM EDT FRI JUN 29 2007
...STRONG THUNDERSTORMS MOVING ACROSS NELSON COUNTY...
AT 218 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS 9 MILES WEST OF BARDSTOWN...OR 29 MILES SOUTH OF
LOUISVILLE...AND MOVING EAST AT 30 MPH.
STRONG GUSTY WINDS...DEADLY LIGHTNING...AND TORRENTIAL RAIN WITH
RAINFALL AMOUNTS OF AROUND ONE INCH PER HOUR REDUCING VISIBILITIES
TO LESS THAN ONE MILE... ARE EXPECTED WITH THIS STORM.
THESE STORMS WILL BE...
NEAR BARDSTOWN BY 230 PM EDT.
IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
SCHOLZ
Special weather statement, Jun 29, 12:47 PM CST, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
247 PM EDT FRI JUN 29 2007
KYZ070>073-292000-
LOGAN KY-WARREN KY-SIMPSON KY-ALLEN KY-
INCLUDING THE CITIES OF...RUSSELLVILLE...BOWLING GREEN...
FRANKLIN...SCOTTSVILLE
147 PM CDT FRI JUN 29 2007
...STRONG THUNDERSTORMS MOVING THROUGH SOUTH CENTRAL KENTUCKY...
AT 144 PM CDT STRONG THUNDERSTORMS WERE MOVING ACROSS LOGAN
COUNTY AND THE CITY OF RUSSELLVILLE. THE STORMS WERE MOVING EAST
ABOUT 25 MPH AND WILL MOVE THROUGH SOUTHERN WARREN...SIMPSON AND
ALLEN COUNTIES THROUGH 230 PM EDT.
VERY HEAVY RAIN WITH THESE STORMS COULD CAUSE PONDING OF WATER IN
LOW PLACES.
KYZ028>030-034-035-038>043-045>049-053>057-064>067-292000-
HARDIN KY-BULLITT KY-JEFFERSON KY-SHELBY KY-FRANKLIN KY-
SPENCER KY-ANDERSON KY-WOODFORD KY-FAYETTE KY-BOURBON KY-
NICHOLAS KY-NELSON KY-WASHINGTON KY-MERCER KY-JESSAMINE KY-
CLARK KY-LARUE KY-MARION KY-BOYLE KY-GARRARD KY-MADISON KY-
GREEN KY-TAYLOR KY-CASEY KY-LINCOLN KY-
INCLUDING THE CITIES OF...ELIZABETHTOWN...FORT KNOX...
MOUNT WASHINGTON...SHEPHERDSVILLE...LOUISVILLE...SHELBYVILLE...
FRANKFORT...TAYLORSVILLE...LAWRENCEBURG...VERSAILLES...
LEXINGTON...PARIS...CARLISLE...BARDSTOWN...SPRINGFIELD...
HARRODSBURG...NICHOLASVILLE...WINCHESTER...HODGENVILLE...
LEBANON...DANVILLE...LANCASTER...RICHMOND...GREENSBURG...
CAMPBELLSVILLE...LIBERTY...STANFORD
247 PM EDT FRI JUN 29 2007 /147 PM CDT FRI JUN 29 2007/
...THUNDERSTORMS WITH HEAVY RAIN OVER THE NORTHERN PARTS OF
CENTRAL KENTUCKY...
NUMEROUS THUNDERSTORMS CONTAINING BRIEF HEAVY RAIN WERE DEVELOPING
ACROSS PARTS OF THE NORTHERN HALF OF CENTRAL KENTUCKY AT 244 PM
EDT. THESE STORMS WERE CAPABLE OF PRODUCING BRIEF PERIODS OF
TORRENTIAL RAIN...REDUCING VISIBILITIES TO LESS THAN ONE HALF MILE
AT TIMES.
THESE STORMS WILL ALSO PRODUCE BRIEF GUSTY WINDS AND DANGEROUS
CLOUD TO GROUND LIGHTNING.
THESE STORMS WILL CONTINUE TO DEVELOP DURING THE LATE AFTERNOON HOURS.
SCHOLZ
Special weather statement, Jun 29, 12:59 PM CST, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
259 PM EDT FRI JUN 29 2007
KYZ038-039-045>047-054-055-291930-
ANDERSON-BOYLE-MARION-MERCER-NELSON-SPENCER-WASHINGTON-
259 PM EDT FRI JUN 29 2007
...STRONG THUNDERSTORMS MOVING THROUGH WASHINGTON...MERCER AND
ANDERSON COUNTIES...
AT 256 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING EASTERN SPENCER COUNTY
THROUGH THE WESTERN PARTS OF WASHINGTON COUNTY WEST OF SPRINGFIELD.
THE STORMS WERE MOVING EAST AROUND 25 MPH.
FREQUENT DEADLY LIGHTNING...HEAVY RAIN WITH RAINFALL AMOUNTS OF
AROUND ONE INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE
MILE...AND GUSTY WINDS OF AROUND 35 TO 45 MPH... ARE EXPECTED WITH
THESE STORMS.
THESE STORMS WILL BE...
NEAR SPRINGFIELD BY 305 PM EDT.
NEAR HARRODSBURG BY 330 PM EDT.
IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
SCHOLZ
Flash Flood, Logan
- When
- June 29, 1:40 PM CST to 4:00 PM CST
- Where
- Logan County, Lewisburg
- Cause
- Heavy Rain
- Property damage
- $100,000
- Reported by
- Department of Highways
- Coordinates
- 36.980, -86.930
Three homes across from Reservoir Drive were taking on water as Town Creek overflowed its banks. Some families required evacuation.
Flash Flood, Warren
- When
- June 29, 2:20 PM CST to 3:20 PM CST
- Where
- Warren County, 0.89 mi NE of Bowling Green
- Cause
- Heavy Rain
- Reported by
- Emergency Manager
- Coordinates
- 36.989, -86.419
Water was flowing across Porter Pike between the 4000th and 5000th block.
- Flash Flood
- Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Wildfire in Utah, June 29 to 30, 20073 deaths · $500,000 · 1 event
- Wildfire in Utah, June 29 to 30, 20073 deaths · 1 event
- Hail and Damaging Winds in Idaho, June 29, 20071 injured · $714,000 · 61 kt wind · 10 events
- Hail and Damaging Winds in Virginia, June 29, 2007$1.3 million · 1 in hail · 6 events
- Hail and Damaging Winds in Georgia, June 29, 2007$463,000 · 1 in hail · 14 events
- Flash Flood and Hail in South Carolina, June 29 to 30, 2007$100,000 · 1 in hail · 6 events
- Lightning Strike in Louisiana, June 29, 2007$125,000 · 1 event
- Damaging Winds in Montana, June 29, 20072 injured · $30,000 · 65 kt wind · 7 events
- Damaging Winds in Tennessee, June 29, 2007$63,000 · 55 kt wind · 5 events
- Lightning Strike in Florida, June 29, 2007$60,000 · 1 event
- Hail and Damaging Winds in Alabama, June 29, 2007$40,000 · 50 kt wind · 5 events
- Flash Flooding and Flood in Oklahoma, June 29, 2007$30,000 · 9 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 30750, 30751.